×

Found 1,375 Documents (Results 1–100)

100
MathJax

Cauchy problem for a new aggregation-fragmentation model in the case of equal reaction rate constants. (English. Russian original) Zbl 07514283

Comput. Math. Math. Phys. 62, No. 3, 452-466 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 462-477 (2022).
MSC:  34A33 34A12 82C22
PDF BibTeX XML Cite
Full Text: DOI

Abstract McKean-Vlasov and Hamilton-Jacobi-Bellman equations, their fractional versions and related forward-backward systems on Riemannian manifolds. (English. Russian original) Zbl 07465817

Proc. Steklov Inst. Math. 315, No. 1, 118-139 (2021); translation from Tr. Mat. Inst. Steklova 315, 128-150 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The defect of a Cauchy type problem for linear equations with several Riemann-Liouville derivatives. (English. Russian original) Zbl 07401186

Sib. Math. J. 62, No. 5, 925-942 (2021); translation from Sib. Mat. Zh. 62, No. 5, 1143-1162 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Conditional stability of semigroups and periodic solutions to evolution equations. (English) Zbl 1461.35161

Cicognani, Massimo (ed.) et al., Anomalies in partial differential equations. Based on talks given at the INDAM workshop, University of Rome “La Sapienza”, Rome, Italy, September 9–13, 2019. Cham: Springer. Springer INdAM Ser. 43, 331-346 (2021).
MSC:  35L90 35B10 47D06
PDF BibTeX XML Cite
Full Text: DOI

Regional controllability of a class of time-fractional systems. (English) Zbl 1460.35380

Hammouch, Zakia (ed.) et al., Nonlinear analysis: problems, applications and computational methods. Proceedings of the 6th international congress of the Moroccan Society of Applied Mathematics, Beni-Mellal, Morocco, November 7–9, 2019. Cham: Springer. Lect. Notes Netw. Syst. 168, 141-155 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Input-to-state stability for parabolic boundary control: linear and semilinear systems. (English) Zbl 1471.93235

Kerner, Joachim (ed.) et al., Control theory of infinite-dimensional systems. Contributions of the workshop, Fernuniversität Hagen, Hagen, Germany, January 10–12, 2018. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 277, 83-116 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Well-posedness and stability for interconnection structures of port-Hamiltonian type. (English) Zbl 1471.93214

Kerner, Joachim (ed.) et al., Control theory of infinite-dimensional systems. Contributions of the workshop, Fernuniversität Hagen, Hagen, Germany, January 10–12, 2018. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 277, 1-52 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software